Universality of citation distributions revisited
Article first published online: 24 OCT 2011
© 2011 ASIS&T
Journal of the American Society for Information Science and Technology
Volume 63, Issue 1, pages 72–77, January 2012
How to Cite
Waltman, L., van Eck, N. J. and van Raan, A. F. J. (2012), Universality of citation distributions revisited. J. Am. Soc. Inf. Sci., 63: 72–77. doi: 10.1002/asi.21671
- Issue published online: 13 DEC 2011
- Article first published online: 24 OCT 2011
- Manuscript Accepted: 31 AUG 2011
- Manuscript Revised: 30 AUG 2011
- Manuscript Received: 15 MAY 2011
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!